# SDR IPXA2025070304712

- Difficulty date: June 19, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 32,574 hours, 12,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 411T20052
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY WITH DEFORM DAMAGE (REPLACE) INSTALLED DOORWAY LINING I.A.W AMM 52-12-02-404-025 REV. 145.
